I've been taking bupropion hcl (or wellbutrin) for about a month now. I am having to take iron supplements as well because of an iron deficiency. i don't know if its the iron or the wellbutrin but I am gaining weight like crazy. I am always hungry, I could eat a big meal and 30mins later my stomach is growling. I was told to lose 20lbs and now I need to lose 35lbs. 15lbs in less than a month is not good. Should I ask about Apidex-P?
Yes, it's the med doing this. As for weight gain, a lot of that is water, which is remedied by enduring you are properly hydrated. Also, much info available on how to help your metabolism burn fat as opposed to calories see fatloss4idiots for more info. Most folks starve or go low/no carbs and none of that helps, in fact, can make it worse.
Drugs for weight loss are not the answer when your body can do it on its own, gradually over a long period, that's the lifestyle change imperative to reach the goal and keep it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 1 answer
Posted 26 Oct 2010 • 1 answer
Iron Deficiency Anemia - I have had low iron now for about 6 months, but on and off for years. I was
Posted 11 May 2013 • 1 answer
Posted 12 Nov 2013 • 1 answer
Posted 8 Oct 2016 • 2 answers